# SDR ASAA2016032816124

- Difficulty date: March 28, 2016
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 8,035 hours, 2,627 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Condition: Malfunctioned
- Location: Crew
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW OXYGEN WENT TO ZERO INFLIGHT.  ACFT GROUNDED.   INSPECTED OXYGEN BOTTLE, FOUND TO HAVE 40 PSI, SERVICED CREW OXYGEN BOTTLE TO FULL, NO DEFECTS NOTED.  FINAL INDICATING PRESSURE IS 1580 PSI.  DUE TO DISCREPANCY PERFORMED LEAK CHECK IAW AMM 35-00-00-790-801, NO LEAKS NOTED.  SERVICED CREW 02 BOTTLE IAW AMM 12-15-21.
